MAUDE Adverse Event Report: COVIDIEN 135 S-PLK X SP NO LOGO; SYRINGE, PISTON

COVIDIEN 135 S-PLK X SP NO LOGO; SYRINGE, PISTON
Model Number 8881135019
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: the tip of syringe was found broken before assembling the syringe to a sub-assembly unit.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.This product was manufactured and packaged on jan.19-20, 2019.During the manufacturing of the syringe assemblies, 822 syringes were visually inspected, and 496 syringes were physically tested with 0 issues recorded relating to this report.The molded syringe barrel inspection reports were also reviewed with 0 issues recorded relating to this report.The device history record for the lot control indicates that product and specification requirements were met with no non-conforming product identified.Samples were not received for the investigation however one photo was provided.The photograph shows the inside of the luer skirt of a syringe barrel, the tip appears to be broken and missing.However, without the physical sample to evaluate we were unable to perform a follow up investigation to include functional and visual evaluations of the physical sample to determine the root cause of the reported issue.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.As part of continuous improvements, the reported condition will be communicated to all necessary production and quality representatives to heighten awareness of the reported issues.No further corrective actions are applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes to determine the need for additional corrective actions.

Brand Name
135 S-PLK X SP NO LOGO
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10531713
Report Number1915484-2020-01190
Device Sequence Number11542811
Product Code FMF
UDI-Device Identifier10884521010819
UDI-Public10884521010819
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881135019
Device Catalogue Number8881135019
Device Lot Number902834
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date11/23/2020
Patient Sequence Number1